# SDR CALA2017092203263

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 51,769 hours, 14,914 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR OFF,  AC BUSS OFF, IN FLT,  ALSO RT BUSS ISOLATION OFF.  EMERGENCY DECLARED.  FOUND CONNECTOR D1014P AND BACKSHELL THREADS DAMAGED AND LOOSE AND WIRE W5012-4001B OFF OF PIN 13.  TERMINATED THE WIRE IAW WDM 71-51-21, SH 3, AND SWPM 20-63-00.  REPLACED THE CONNECTOR IAW WDM 24-11-21. OPS CHECKED RT GENERATOR,  OPS CHECKED OK, AND RT BUSS. NO MESSAGES. OPS NORMAL
